MAUDE Adverse Event Report: MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE

MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 20
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
The patient reported that they are losing their v-go's.Upon clarification the patient stated that the v-go's are falling off five to six times.The patient alternates placement on the left and right side of the abdomen.There is no device available for return to the manufacturer for evaluation.Upon follow-up it was reported that the patient experienced hyperglycemia.
 
Additional Manufacturer Narrative
Adverse event (ae) assessment: ae assessor contacted type 2 diabetes mellitus (dm) v-go 20, novolog insulin user for the past 1 month.Client reported the v-go device has fallen off 5 or 6 times in the past month.Client reports following v-go manual procedure for skin preparation and wipes with alcohol pad prior to applying the device.The device is applied to the abdomen, flat area, avoiding the bend/waistline and there is no hair on the skin.Placement rotates daily from left to right side of abdomen.Adhesion tape surface area is pressed firmly with fingers along all sides.The device is applied in the morning.Length of time the device was worn prior to falling off varies.Client works in an air-conditioned environment.Client denies sweating, moisture, exposure to water or bumping the device.Sometimes the client was aware when the device fell of when poked or pinch from the needle.Other times he was unaware when the device fell off.When the device fell off blood glucose readings increased to about 300.When the new v-go device was applied, blood glucose readings returned to normal range.No additional medical treatment was needed.A blood sugar reading of 300 is elevated, but not considered serious.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer (Section G)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer Contact
jeffrey zajac
293 boston post road w
#330
marlborough, MA 01752
MDR Report Key17070621
Report Number1226572-2023-00042
Device Sequence Number6841737
Product Code LZG
UDI-Device Identifier00385609400032
UDI-Public(01)00385609400032(17)250630(10)FG222103
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
FG222103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2025
Device Model NumberV-GO 20
Device Catalogue Number8560-9400-03
Device Lot NumberFG222103
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Initial Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age38 YR
Patient SexMale